Please use this identifier to cite or link to this item:
Title: Automorphisms of Nondegenerate CR Quadrics and Siegel Domains: Explicit Description
Contributor(s): Ezov, V (author); Schmalz, G (author)orcid 
Publication Date: 2001
Open Access: Yes
Handle Link:
Abstract: In this paper we give the complete explicit description of the holomorphicautomorphisms of any nondegenerate CR-quadric Q of arbitrary CRdimensionand codimension and of Siegel domains of second kind with not necessarilyLevi-nondegenerate Silov-boundary.We introduce a family of k-dimensional chains (k = codim Q), the analoguesof one-dimensional Chern-Moser chains for hyperquadrics.We also analyse some different types of rigid quadrics.
Publication Type: Journal Article
Source of Publication: Journal of Geometric Analysis, 11(3), p. 441-467
Publisher: American Mathematical Society
Place of Publication: United States
ISSN: 1050-6926
Field of Research (FOR): 010111 Real and Complex Functions (incl Several Variables)
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Other Links:
Statistics to Oct 2018: Visitors: 106
Views: 103
Downloads: 3
Appears in Collections:Journal Article

Files in This Item:
5 files
File Description SizeFormat 
open/SOURCE02.pdfAuthor final version293.41 kBAdobe PDF
Download Adobe
Show full item record

Page view(s)

checked on Feb 8, 2019


checked on Feb 8, 2019
Google Media

Google ScholarTM




Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.